Εργαστήριο Γνώσης και Αβεβαιότητας

Knowledge and Uncertainty Research Laboratory

Two Algorithms For Fast Incremental Transitive Closure Of Sparse Fuzzy Binary Relations

[journal]


Full reference

M. Wallace, S. Kollias, Two Algorithms For Fast Incremental Transitive Closure Of Sparse Fuzzy Binary Relations, International Journal of Computational Methods, Vol 4, No 1, pp. 1-13, 2007



4 known citations

  1. J. Ignjatovic, M. Ciric, V. Simovic, Fuzzy relation equations and subsystems of fuzzy transition systems, Knowledge-Based Systems, vol 38, pp 48-61, 2013
  2. J. Ignjatovic, M. Ciric, B. Seselja and A. Tepavcevic, Fuzzy relational inequalities and equations, fuzzy quasi-orders, closures and openings of fuzzy sets, Fuzzy Sets and Systems, 2014
  3. J. Jaskolka, R. Khedri and K.E. Sabri, Information Leakage via Protocol-Based Covert Channels: Detection, Automation, and Applications, Technical Report CAS-11-05-RK, Department of Computing and Software, McMaster University, August 23, 2011
  4. Jason Jaskolka, Ridha Khedri, Khair Eddin Sabri, Investigative Support for Information Confidentiality Part I: Detecting Confidential Information Leakage via Protocol-based Covert Channels, Procedia Computer Science, Volume 34, 2014, Pages 276-285